# SDR 96ZZZX4418

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N2501Y
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166013
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 461722
- Condition: Leaking
- Location: Lt Inboard
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FUEL CELL LEAKING AT PUMP MOUNTING PAD.  3-12-96- REMOVED.
